# SDR CALA2014013190278

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 73,941 hours, 10,377 cycles
- Engine: Pwa PW4090
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC EVAC ALARM ON INTERMITTENTLY AT TAXI OUT.
